# SDR DALA2022080105254

- Difficulty date: July 30, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 92,194 hours, 41,806 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 675 - ATB- DUE TO TRAILING EDGE FLAP ISSUES. CORRECTIVE ACTION: CONFIRMED FAULT. REPLACED FLAP/SLAT DEPRESSURIZATION MODULE. C/W NOGO PROCEDURES.
